Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Properties of the polynomials associated with the Jacobi polynomials


Author: S. Lewanowicz
Journal: Math. Comp. 47 (1986), 669-682
MSC: Primary 33A65; Secondary 33A45
MathSciNet review: 856711
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Power forms and Jacobi polynomial forms are found for the polynomials $ W_n^{(\alpha ,\beta )}$ associated with Jacobi polynomials. Also, some differential-difference equations and evaluations of certain integrals involving $ W_n^{(\alpha ,\beta )}$ are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A65, 33A45

Retrieve articles in all journals with MSC: 33A65, 33A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1986-0856711-8
PII: S 0025-5718(1986)0856711-8
Article copyright: © Copyright 1986 American Mathematical Society